Einfache holomorphe Funktionen.

Hans-Jörg Reiffen

Mathematische Annalen (1982)

  • Volume: 259, page 99-106
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Reiffen, Hans-Jörg. "Einfache holomorphe Funktionen.." Mathematische Annalen 259 (1982): 99-106. <http://eudml.org/doc/163619>.

author = {Reiffen, Hans-Jörg},
journal = {Mathematische Annalen},
keywords = {prime factor decomposition of germ of holomorphic mapping},
pages = {99-106},
title = {Einfache holomorphe Funktionen.},
url = {http://eudml.org/doc/163619},
volume = {259},
year = {1982},

AU - Reiffen, Hans-Jörg
TI - Einfache holomorphe Funktionen.
JO - Mathematische Annalen
PY - 1982
VL - 259
SP - 99
EP - 106
KW - prime factor decomposition of germ of holomorphic mapping
UR - http://eudml.org/doc/163619
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.